# SDR MWEA010956

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 3912238501
- Condition: Misdrilled
- Location: Station 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 332 AT LONGERON 6 RIGHT HAS A MISDRILLED HOLE.  --  PLUGGED HOLES AND FABRICATED REPAIR DOUBLER, FABRICATED REPAIR, INTALLED REPAIR.
